# SDR SWAA2021081797590

- Difficulty date: June 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUT PLATE HOLES BS727 TO BS767 RBL23 WL156 / REMOVED CORROSION DAMAGED FLOOR TO SIDEWALL SUPPORT BS727-767 RBL23 WL156 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 13656R 04JUL2020
